# SDR ALG2006F00009

- Difficulty date: January 21, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Engine: Tmeca ARRIU2F
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED T4 EXCEEDANCE.  AIRCRAFT DIVERTED FOR MAINTENANCE.  FOUND 2 T4 EXCEEDANCES.  ONE OF 13 SECONDS AT 998C.  REMOVED AND REPLACED ENGINE. (K)
